Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Have acne prone skin, oily skin, itching, redness on cheek. Should I go for dermaroller?

hello dr. i have been suffering from acne prone skin since i was 15 , i am 28 now and my dermatologist has done peels (glycolic and salicylic) , my acne go away but they reutn back , i had very oily skin earlier but now a days its getting dry.. or more of combination , and recently i have itching and redness and breakouts on my cheek, i am on isotane 20 mg since a a month. i dont want to spend too much on peels now as they need maintainance . should i go for dermaroller or tell me some permanant cure and also how to curb itching
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi dear, your skin is oily in fact. the dryness u r getting now is due to isotane. i wont suggest u dermaroller now, as when isotane is on we dont do any procedures. it may cause hyperpigmentation. finish the course of isotane , wait for a month and then go for dermaroller. for now u must use some sunscreen. for ur oily skin suncote sunscreen ll be best. thank u
Answered: Tue, 22 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor